... prescribed me some cream & i used it as directed for 7 days i felt that it went away so i had sex with my husband & he started getting the same symptoms so he went to the doctor & got the pill diflucan its been about 4 days since hes taken it & he still feels the same symtoms, so do i.. What can be going on? Is this normal?
It might not be yeast. You aren't going to have relief right after you take the med either. Medications don't cure the symptoms they cure the cause. So you have to wait until they've gotten rid of the cause and then the symptoms will go away.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 28 Nov 2017 • 2 answers
Updated 18 Feb 2018 • 3 answers
Updated 3 Oct 2015 • 1 answer
Monistat-1 - I've had a yeast infection in the past but just a couple days ago I experienced similar
Updated 18 Dec 2015 • 2 answers
Updated 12 Feb 2018 • 1 answer